• Quote of the Day
    "You are much deeper, much broader, much brighter than any idea you could have of yourself."
    Harry Palmer, posted by Daniel

Frederick

Member
Joined
Mar 12, 2007
Messages
2
Points
1
I am on stelazine 10 mg/day for schizophrenia. I found myself having pre-mature ejaculation after taking stelazine. I am not sure if this is a common side effect of stelazine. But this affects my sex life. I wonder if there will be other alternative drug that treats my schizophrenia while eliminating the side efect of pre-mature ejaculation. Thanks.
 

HA

Member
Joined
Oct 31, 2004
Messages
1,516
Points
36
Hello Frederick,

I want to offer you a warm welcome to psychlinks. It is always best to ask your doctor about side effects to medications and any problem that you are having.

Here is an article about premature ejacualtion from the Mayo Clinic and it mentions that rarely is this caused by "Withdrawal from narcotics or a drug called trifluoperazine (Stelazine), used to treat anxiety and other mental health problems."

I always ask a pharmacist any question I have about medications. Pharamcists are available by phone anytime you need to ask so give them a call.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
38,051
Points
113
I would also strongly recommend talking to your doctor about this issue. There are other medications that you could try if this is a genuine side-effect. And if it isn't, your doctor may have other suggestions for dealing with the issue or for seeing someone in your area who could help you with the issue.
 

Top Bottom